Volgen
Hermen Jan Hupkes
Hermen Jan Hupkes
Associate Professor of Mathematics, Leiden University
Geverifieerd e-mailadres voor math.leidenuniv.nl - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
A caged lanthanide complex as a paramagnetic shift agent for protein NMR
M Prudencio, J Rohovec, JA Peters, E Tocheva, MJ Boulanger, ...
Chemistry–A European Journal 10 (13), 3252-3260, 2004
1352004
Center manifold theory for functional differential equations of mixed type
HJ Hupkes, SMV Lunel
Journal of Dynamics and Differential Equations 19, 497-560, 2007
662007
Traveling pulse solutions for the discrete FitzHugh–Nagumo system
HJ Hupkes, B Sandstede
SIAM Journal on Applied Dynamical Systems 9 (3), 827-882, 2010
562010
Stability of pulse solutions for the discrete FitzHugh–Nagumo system
H Hupkes, B Sandstede
Transactions of the American Mathematical Society 365 (1), 251-301, 2013
512013
Analysis of Newton’s method to compute travelling waves in discrete media
HJ Hupkes, SMV Lunel
Journal of Dynamics and Differential Equations 17, 523-572, 2005
492005
Propagation failure in the discrete Nagumo equation
H Hupkes, D Pelinovsky, B Sandstede
Proceedings of the American Mathematical Society 139 (10), 3537-3551, 2011
432011
Entire solutions for bistable lattice differential equations with obstacles
A Hoffman, H Hupkes, E Van Vleck
American Mathematical Society 250 (1188), 2017
352017
Stability of traveling waves for reaction-diffusion equations with multiplicative noise
CHS Hamster, HJ Hupkes
SIAM Journal on Applied Dynamical Systems 18 (1), 205-278, 2019
332019
Travelling waves for complete discretizations of reaction diffusion systems
HJ Hupkes, ES Van Vleck
Journal of Dynamics and Differential Equations 28, 955-1006, 2016
332016
Nonlinear stability of pulse solutions for the discrete FitzHugh-Nagumo equation with infinite-range interactions
WM Schouten, HJ Hupkes
arXiv preprint arXiv:1807.11736, 2018
322018
Carrier Dynamics in Conducting Polymers: Case of Doped Polypyrrole
IG Romijn, HJ Hupkes, HCF Martens, HB Brom, AK Mukherjee, R Menon
Physical review letters 90 (17), 176602, 2003
292003
Multi-dimensional stability of waves travelling through rectangular lattices in rational directions
A Hoffman, H Hupkes, E Van Vleck
Transactions of the American Mathematical Society 367 (12), 8757-8808, 2015
252015
Nonlinear stability of semidiscrete shocks for two-sided schemes
M Beck, HJ Hupkes, B Sandstede, K Zumbrun
SIAM journal on mathematical analysis 42 (2), 857-903, 2010
252010
Lin's method and homoclinic bifurcations for functional differential equations of mixed type
HJ Hupkes, SMV Lunel
Indiana University mathematics journal, 2433-2487, 2009
252009
Travelling waves for reaction–diffusion equations forced by translation invariant noise
CHS Hamster, HJ Hupkes
Physica D: Nonlinear Phenomena 401, 132233, 2020
242020
Center manifolds for periodic functional differential equations of mixed type
HJ Hupkes, SMV Lunel
Journal of Differential Equations 245 (6), 1526-1565, 2008
242008
Negative diffusion and traveling waves in high dimensional lattice systems
HJ Hupkes, ES Van Vleck
SIAM Journal on Mathematical Analysis 45 (3), 1068-1135, 2013
232013
Hybrid cellular Potts and bead-spring modeling of cells in fibrous extracellular matrix
E Tsingos, BH Bakker, KAE Keijzer, HJ Hupkes, RMH Merks
Biophysical Journal 122 (13), 2609-2622, 2023
222023
Stability of traveling waves for systems of reaction-diffusion equations with multiplicative noise
CHS Hamster, HJ Hupkes
SIAM Journal on Mathematical Analysis 52 (2), 1386-1426, 2020
222020
Bichromatic travelling waves for lattice Nagumo equations
HJ Hupkes, L Morelli, P Stehlík
SIAM Journal on Applied Dynamical Systems 18 (2), 973-1014, 2019
202019
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20